Monotonicity of zeros of Laguerre-Sobolev-type orthogonal polynomials
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/08/2010
|
Resumo |
Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Processo FAPESP: 03/01874-2 Processo FAPESP: 07/02854-6 Denote by x(n,k)(M,N)(alpha), k = 1, ..., n, the zeros of the Laguerre-Sobolev-type polynomials L(n)((alpha, M, N))(x) orthogonal with respect to the inner product< p, q > = 1/Gamma(alpha + 1) integral(infinity)(0)p(x)q(x)x(alpha)e(-x) dx + Mp(0)q(0) + Np'(0)q'(0),where alpha > -1, M >= 0 and N >= 0. We prove that x(n,k)(M,N)(alpha) interlace with the zeros of Laguerre orthogonal polynomials L(n)((alpha))(x) and establish monotonicity with respect to the parameters M and N of x(n,k)(M,0)(alpha) and x(n,k)(0,N)(alpha). Moreover, we find N(0) such that x(n,n)(M,N)(alpha) < 0 for all N > N(0), where x(n,n)(M,N)(alpha) is the smallest zero of L(n)((alpha, M, N))(x). Further, we present monotonicity and asymptotic relations of certain functions involving x(n,k)(M,0)(alpha) and x(n,k)(0,N)(alpha). (C) 2010 Elsevier B.V. All rights reserved. |
Formato |
80-89 |
Identificador |
http://dx.doi.org/10.1016/j.jmaa.2010.02.038 Journal of Mathematical Analysis and Applications. San Diego: Academic Press Inc. Elsevier B.V., v. 368, n. 1, p. 80-89, 2010. 0022-247X http://hdl.handle.net/11449/21753 10.1016/j.jmaa.2010.02.038 WOS:000276926800008 |
Idioma(s) |
eng |
Publicador |
Academic Press Inc. Elsevier B.V. |
Relação |
Journal of Mathematical Analysis and Applications |
Direitos |
closedAccess |
Palavras-Chave | #Orthogonal polynomials #Laguerre polynomial #Sobolev-type orthogonal polynomials #Zeros #Monotonicity #Asymptotic |
Tipo |
info:eu-repo/semantics/article |